HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

What Causes Vaginal Bleeding After Taking An I-pill?

default
Posted on Tue, 21 Feb 2017
Question: Hi.
I had an intercourse on the last day (5th day) of my period on 31st of last month. A little ejaculation was outside. Took an ipill within 12 hours. Had a bleeding which lasted for a day after a week of taking the pill. I have a regular 28 day cycle and was expecting my period during this time of January. But it seems to be delayed. Is it a serious concern to worry about?
doctor
Answered by Dr. Sameer Kumar (10 minutes later)
Brief Answer:
this is common...

Detailed Answer:
Hello,
Thanks for the query to HCM,
There is no apparent need to worry regarding pregnancy as you had sex during her safe period , on day 5 of her cycle when ovulation would not have taken place, hence no chance of pregnancy. Also as she took an ipill a well to be doubly protected and she had her withdrawal bleed after 7 days as expected , so the next menses shall only be a month later , counting from the day of the withdrawal bleed post ipill intake as the date of teh withdrawal bleed shall become her fresh LMP date now.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sameer Kumar (32 minutes later)
Okay.
So should I now be expecting the next cycle date with respect to withdrawal bleeding date?
doctor
Answered by Dr. Sameer Kumar (13 hours later)
Brief Answer:
yes.

Detailed Answer:
Hello,
Yes that is very right . Your LMP is the date of withdrawal bleeding and the next menses shall be a month post that.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sameer Kumar (31 hours later)
Thank you Doctor. Got my periods. Relieved. Thank you for the help.
doctor
Answered by Dr. Sameer Kumar (39 minutes later)
Brief Answer:
you are welcome.

Detailed Answer:
Hey,
You are most welcome.
You may close the query now.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sameer Kumar

OB and GYN Specialist

Practicing since :2002

Answered : 1782 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Vaginal Bleeding After Taking An I-pill?

Brief Answer: this is common... Detailed Answer: Hello, Thanks for the query to HCM, There is no apparent need to worry regarding pregnancy as you had sex during her safe period , on day 5 of her cycle when ovulation would not have taken place, hence no chance of pregnancy. Also as she took an ipill a well to be doubly protected and she had her withdrawal bleed after 7 days as expected , so the next menses shall only be a month later , counting from the day of the withdrawal bleed post ipill intake as the date of teh withdrawal bleed shall become her fresh LMP date now. Regards